# SDR AALA202110015820

- Difficulty date: September 19, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N814NN
- Make and model: Boeing 737*
- Aircraft serial: 29562
- Aircraft time: 36,531 hours, 14,772 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION MEASURING L=1.00 IN, W=1.50 IN, D=0.15 IN, ON FLOOR BEAM LOCATED AT STA 987 AND LBL 28 TO LBL 42. REPAIRED PER EA 330804 AND SRM 53-00-51R.
